# SDR UIEA2020022630311

- Difficulty date: February 23, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,767 hours, 21,954 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 59B0129
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON INITIAL ENGINE START (R-CVG) (L-DEN), APU BLEED AIR PRESSURE IS FLUCTUATING BETWEEN 15 AND 25 PSI, RESULTING IN MAX MOTORING OF 19.5 N2 ONLY.( TRANSFERRED TO DMI 124990, CAT C, DUE 04MAR20 IAW MEL 49-11-01-01.  LP 1196990: PERFORMED APU BITE IAW FIM 49-11 FT 958, MINI FLAG 36 PRESENT. REMOVED AND REPLACED ECU IAW AMM 49-61-05. OPS CHECK GOOD IN PACK ECS AND IDLE MODES PER AMM 36-00-21. THIS CLEARS DMI 124990. PLACARD REMOVED. )
